# SDR GLBA97048

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Eva Tube
- Condition: Loose
- Location: Rt Bleed Ind
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRI - RIGHT 'BLEED AIR FAIL'.  MAINTENANCE SECURED EVA TUBING.  (M)
